Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Singular perturbation theory for semibounded operators

Author: W. M. Greenlee
Journal: Bull. Amer. Math. Soc. 82 (1976), 341-343
MSC (1970): Primary 47A55, 35B25
MathSciNet review: 0420313
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. M. Greenlee, Singular perturbation of eigenvalues, Arch. Rational Mech. Anal. 34 (1969), 143–164. MR 0249797
  • 2. Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • 3. J.-L. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lecture Notes in Mathematics, Vol. 323, Springer-Verlag, Berlin-New York, 1973 (French). MR 0600331
  • 4. Robert E. O’Malley Jr., Topics in singular perturbations, Advances in Math. 2 (1968), 365–470. MR 0232056
  • 5. M. I. Višik and L. A. Ljusternik, Regular degeneration and boundary layer for linear differential equations with small parameter, Amer. Math. Soc. Transl. (2) 20 (1962), 239–364. MR 0136861

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A55, 35B25

Retrieve articles in all journals with MSC (1970): 47A55, 35B25

Additional Information